# SDR ASAA2016021715707

- Difficulty date: February 17, 2016
- Submitted: March 3, 2016
- Operation: Air carrier
- Aircraft: N556AS
- Make and model: Boeing 737890
- Aircraft serial: 35175
- Aircraft time: 36,689 hours, 12,027 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501188
- Condition: Corroded
- Location: Bs 500h-500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO, RT TRANSITION PANEL CORRODED, BS 500H-500I.  ACFT GROUNDED. REPAIRED FWD CARGO, RT TRANSITION PANEL FROM BS 500G+9 TO 500I IAW SRM 53-00-53-2R-5.  REMOVED DOT.
